# SDR GAIA9729

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPC INSPECTION, THE FOLLOWING LEVEL 2 CORROSION ITEMS WERE NOTED.  W/C 3835, UPPER T-CHORD OF FLOOR BEAM @ STA 344.  W/C 3773, STR 1 AND 2R @ STA 1080.  W/C 3854, STR 1L @ STA 740.  W/C 5544, TIE END LBL 18 @ STA 1183 FLOOR LEVEL.  REFERENCE: FLOOR BEAM T CAP REPLACED PER SRM.  OTHER ITEMS LISTED UNDER OPERATOR CONTROL NR 97ZZZX2569 THROUGH 97ZZZX 2571.  (X)
